TitleDevelopmental time, reproduction, and feeding of two subspecies of Coleomegilla maculata (Coleoptera: Chrysomelidae) in the laboratory
Publication TypeJournal Article
Year of Publication2006
AuthorsRondon, SI, Price, JF, Cantliffe, DJ
JournalFlorida Entomologist
Volume89
Pagination85-88
URLhttp://www.researchgate.net/publication/232664027_DEVELOPMENTAL_TIME_REPRODUCTION_AND_FEEDING_OF_TWO_SUBSPECIES_OF_COLEOMEGILLA_MACULATA_%28COLEOPTERA_COCCINELLIDAE%29_IN_THE_LABORATORY
Refereed DesignationRefereed